# SDR DL72S960727

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Closing Mech
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT GATE, THE FWD LT ENTRY DOOR WOULD NOT OPEN.  FOUND SEVERAL BROKEN PARTS JAMMING UPPER HINGE AND LOWER CAM PLATE, UPPER HINGE WAS LOOSE IN AT FUSELAGE.  REPLACED BROKEN SNAP RING AND TIGHTENED CAM PLATE, OPERATION NORMAL.
